# SDR FDEA202107011634

- Difficulty date: July 1, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 106,048 hours, 32,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NFA602231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT HAND STATION 1821 - 1861 X = - 8.5 SEAT TRACK FOUND CORROSION. CABIN AT RIGHT HAND STATION 1821 TO STATION 1861 , X = - 8.5 CORROSION AT SEAT TRACK   EVALUATED , FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-70-00 FIGURE 5   VOLUME 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT   FROM STATION 1771 TO END OF PART STATION 1887 , X = - 8.5 AS PER SRM 53-70-00 FIGURE 1   VOLUME 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
